# SDR MAS2008F00065

- Difficulty date: August 23, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Engine: Pwa JT8D219
- System (JASC): 7530 · Compressor Bleed Control
- Part: Prbc
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 35,810 hours, 9,439 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKE OFF AT 70 KNOTS DUE TO RT ENGINE DID NOT ACCELERATE.  MX PERSONNEL REPLACED PRBC`S IAW MM 75-31-01 AND FCU IAW 73-20-01.  ADDITIONALLY THE PS3 WAS VERIFIED AND CLEANED, THE BLEED VALVES WERE LUBRICATED IAW 75-31-05 AND TRIM BOTH ENGINES WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.  AS A COMPLIMENTARY ACTION, A HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-57-00, NO DAMAGES WERE FOUND.
